# SDR 98UAL900504

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Arm
- Part number: 6A3321
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENG HAD MULTIPLE COMPRESSOR STALLS, AUTO IGNITION CAME ON. COMPRESSOR STALL OCCURRED AT TOP OF DESCENT. *S/D*  ENGINE DISASSEMBLY INVESTIGATION FOUND THE CAUSE WAS A FAILED HPC STAGE 3 LEVER ARM.  THE MANUFACTURER WILL PUBLISH SERVICE BULLETIN 72-0334 IN JANUARY 1999 TO REPLACE THE VSV LEVER ARMS WITH AN IMPROVED DESIGN.  UA WILL PROTOTYPE THE MODIFICATION WITH THE MANUFACTURER'S ASSISTANCE AND SUBSEQUENTLY MODIFY ALL ENGINES.
